Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 48, NWS Kansas City, MO

July 25, 2008Macon County, Randolph County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 25, 2008, 5:55 AM CDT for Macon County, Randolph County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2008, 5:55 AM CDT (10:55 UTC)
Expired
Jul 25, 2008, 10:00 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Macon County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 178 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 7:00 AM CDTHEAVY RAIN 6.653 N Moberly, MO24 HOUR TOTAL ENDING 7 AM. MEASURED BY COCORAHS OBSERVER.
Jul 25, 7:00 AM CDTHEAVY RAIN 7.13 W Macon, MO24 HOUR TOTAL ENDING AT 7 AM. MEASURED BY DCP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.9 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 251057
FFWEAX
MOC121-175-251500-
/O.NEW.KEAX.FF.W.0048.080725T1055Z-080725T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT FRI JUL 25 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MACON COUNTY IN NORTH CENTRAL MISSOURI
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 1000 AM CDT

* AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF AN INCH TO AN INCH 
  AND A HALF WILL BE OCCURRING THROUGH 9 AM. THIS ADDITIONAL RAIN
  WILL CONTINUE TO CAUSE WATER TO QUICKLY RISE ON ROADS AND IN 
  STREAMS.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...MACON...MOBERLY...BEVIER...CAIRO...CALLAO AND CLARK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 4004 9257 3995 9256 3980 9243 3972 9228
      3925 9233 3937 9259 3963 9271 3968 9269
      3970 9274 3981 9280 4003 9285

$$

PC
1 follow-up statement
000 
WGUS73 KEAX 251236
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 AM CDT FRI JUL 25 2008

MOC121-175-251500-
/O.CON.KEAX.FF.W.0048.000000T0000Z-080725T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH MO-MACON MO-
729 AM CDT FRI JUL 25 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MACON AND RANDOLPH
COUNTIES UNTIL 1000 AM CDT...

AT 724 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF AN INCH TO AN INCH AND A 
HALF PER HOUR WERE FALLING ACROSS AREAS SOUTH OF MACON...INTO THE 
MOBERLY AREA. THIS HEAVIER RAIN WILL BE MOVING OUT OF THE REGION BY 
830 AM...BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL STILL BE 
POSSIBLE THROUGH AT LEAST 9 AM. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...HUNTSVILLE...MACON...MOBERLY...BEVIER...CAIRO...CALLAO AND
CLARK.

SOME ROADS CLOSED IN THE AREA INCLUDE ROUTE D D...ROUTE P P AND 
BUSINESS 36 EAST OF MACON. U S 24 WEST OF RANDOLPH SPRINGS IS ALSO 
CLOSED.  

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 4004 9257 3995 9256 3980 9243 3972 9228
      3925 9233 3937 9259 3963 9271 3968 9269
      3970 9274 3981 9280 4003 9285

$$

PC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 4:59 AM CDT, 56 minutes earlier.

Area forecast discussion, Jul 25, 4:59 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 AM CDT FRI JUL 25 2008

.DISCUSSION...

ONE WORD FOR THIS FORECAST...WET UNSEASONABLE NORTHWEST FLOW
CONTINUES TO PREVAIL ACROSS THE PLAINS AS A BROAD RIDGE ACROSS THE
BASE OF THE CONUS AND A PERSISTENT GREAT LAKES TROUGH FIGHT FOR
DOMINANCE. OVERNIGHT HOURS SAW BANDED CONVECTION STACK UP ACROSS
NORTHERN MISSOURI AS A 30 TO 40 KNOT SOUTHWEST LOW LEVEL JET FED
MOISTURE UP A STEEPLY INCLINED ISENTROPIC SURFACE. CONVECTION ACROSS
NORTHEAST MISSOURI REALLY WENT TO TOWN...DUMPING OVER 5.6 INCHES OF
RAIN ON KIRKSVILLE BETWEEN 7 PM THURSDAY AND 3 AM FRIDAY (7.3 INCHES
IN 24 HOURS AT 1 AM FRIDAY).

LEANED ON THE NAM-WRF MODEL FOR THIS MORNINGS FORECAST AS IT HAS
BEEN DOING BETTER OVER THE PAST COUPLE OF DAY WITH RESPECT TO THE
FRONTS POSITION AND CONVECTION AS COMPARED TO THE GFS IN THE
VICINITY OF MY CWA. NAM-WRF ALSO HAS THE ECMWF SOLUTION AND LOCALLY
RUN WRF ON ITS SIDE OVER THE NEXT 24 HOURS. THIS ALL SPEAKS TO A THE
WARM FRONT LIFTING/REDEVELOPING ACROSS NORTHERN MISSOURI IN THE
VICINITY OF...OR JUST NORTH OF... HIGHWAY 36. IN THE EARLY TO MID
AFTERNOON HOURS A SHORTWAVE...CURRENTLY MOVING THROUGH WESTERN
NEBRASKA...IS PROGGED TO SWEEP THROUGH IOWA AND NORTHERN MISSOURI.
WITH THE WARM FRONT IN PLACE...AFTERNOON CAPE VALUES OF 3000+
J/KG...AND PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES EXPECTED TO
PREVAIL...MORE THUNDERSTORMS LOOK LIKE A DISTINCT POSSIBILITY.
FOCUSED HIGHEST POPS ACROSS NORTH CENTRAL AND NORTHEAST MISSOURI
WHERE ISENTROPIC LIFT IS LOOKING BEST. NOTE THAT THIS IS THE AREA
THAT WAS INUNDATED WITH HEAVY RAIN OVERNIGHT.

FOR THE AFTERNOON HOURS...BESIDES HAVING A LOT OF MOISTURE TO WORK
WITH...NORTHERN MISSOURI WILL BE ON THE SOUTHERN PERIPHERY OF A
STRONG H5 JET. THIS WILL ALLOW 0-6KM SHEAR VALUES TO RANGE BETWEEN
30 AND 40 KNOTS THIS AFTERNOON. COUPLE THIS WITH STEEP MID-LEVEL
LAPSE RATES OF 7+ C/KM ABOVE THE LOWER LEVEL MOISTURE...AND THERE
WILL BE A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND INTO THE EVENING.

AS FOR THE FLASH FLOOD WATCH...SHAVED SEVERAL COUNTIES OFF THE WEST
EDGE OF THE WATCH WHEN IT WAS REISSUED THIS MORNING...BUT EXTENDED
IT IN TIME THROUGH 12Z SATURDAY FOR THOSE COUNTIES THAT REMAINED IN
IT. THE STEEP PRECIPITATION GRADIENT ACROSS NORTHERN AND CENTRAL
MISSOURI MEANS THAT OUR FLASH FLOOD GUIDANCE WILL VARY WIDELY ACROSS
THE FORECAST REGION TODAY. FOR EXAMPLE AREAS AROUND KIRKSVILLE COULD
FLOOD WITH LITTLE MORE THAN A SHOWER THIS AFTERNOON AND
TONIGHT...WHILE AREAS WEST OF THE GRAND RIVER COULD TAKE A COUPLE OF
INCHES OF RAIN BEFORE FLOODING WOULD BE A PROBLEM.

ADJUSTED CHANCE POPS IN THE FORECAST FOR SATURDAY NIGHT AND SUNDAY
AS ANOTHER PROMINENT SHORTWAVE DROPS INTO THE NORTHWEST FLOW.

OTHERWISE...INCREASED THE SW TO NE TEMPERATURE GRADIENT ACROSS THE
REGION DUE TO FRONTAL POSITION...PRECIPITATION...AND EXPECTED CLOUD
COVER.

CUTTER

&&

.AVIATION...

FOR THE 06Z TAFS...SCATTERED THUNDERSTORMS CONTINUE TO MOVE SOUTH
SOUTHEAST ALONG A BOUNDARY LEFT ACROSS THE KANSAS MISSOURI BORDER BY
CONVECTION FROM EARLIER IN THE EVENING. RADAR TRENDS INDICATE THAT
THESE STORMS ARE STRUGGLING TO EXIST IN THE CURRENT ENVIRONMENT
ACROSS THE BI-STATE AREA. GIVEN THE STORMS CURRENT TRAJECTORY...AND
THE RADAR TRENDS...HAVE OPTED TO ONLY GO WITH VCTS IN THE TERMINALS
THROUGH 15Z THIS MORNING. ADDED IN A WIND SHIFT AND CB CLOUD GROUP
FOR THE AFTERNOON HOURS AS THE NAM-WRF MODEL WANTS TO SHOVE A FRONT
SOUTH THROUGH THE TERMINALS ALONG WITH A LINE OF CONVECTION.
HOWEVER...GIVEN THE NEBULAS NATURE OF THIS WEATHER PATTERN THE
FRONTAL PASSAGE AND ASSOCIATED CONVECTION ARE FAR FROM A SURE
THING.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...

MO...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR MOZ003-MOZ005-MOZ006-
     MOZ007-MOZ008-MOZ015-MOZ016-MOZ017-MOZ023-MOZ024-MOZ025-
     MOZ032-MOZ033-MOZ040.

KS...NONE.
Hazardous weather outlook, Jul 24, 5:54 PM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CDT THU JUL 24 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
554 PM CDT THU JUL 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP INTO THE EVENING HOURS OVER
NORTHEAST KANSAS AND NORTHWEST MISSOURI...AND MOVE ACROSS PORTIONS OF
EAST CENTRAL KANSAS AND WESTERN MISSOURI. STRONG INSTABILITY AND
MODERATE SHEAR EXISTS IN THE VICINITY OF A SHARP WARM FRONT THAT HAS
SET UP FROM NORTHEAST KANSAS...ACROSS THE KANSAS CITY METRO...AND
INTO WEST CENTRAL MISSOURI. SEVERE STORMS WILL BE POSSIBLE THIS
EVENING MAINLY ACROSS FAR EASTERN KANSAS AND NORTHWEST THROUGH WEST
CENTRAL MISSOURI. THE MAIN THREATS WITH ANY STORM THAT MIGHT DEVELOP
WILL BE LARGE HAIL AND DAMAGING WINDS. THERE IS THE POTENTIAL FOR
ISOLATED TORNADOES CLOSER TO THE FRONTAL BOUNDARY...MAINLY SOUTHWEST
OF A ST JOSEPH TO SEDALIA LINE.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TONIGHT
ACROSS PORTIONS OF SOUTHERN NEBRASKA AND NORTHERN MISSOURI. THIS
ACTIVITY IS THEN EXPECTED TO MOVE SOUTHEASTWARD ACROSS PORTIONS OF
THE OUTLOOK AREA OVERNIGHT. THE STORMS COULD POSE AN ADDITIONAL
HEAVY RAIN AND SUBSEQUENT FLOOD THREAT IF THEY TRACK ACROSS ALREADY
SATURATED GROUND WITHIN NORTH CENTRAL MISSOURI. THERE IS ALSO THE
THREAT OF DAMAGING WINDS AND LARGE HAIL WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON AND
FRIDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO
SEVERE...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL.

ADDITIONAL CHANCES FOR THUNDERSTORMS WILL RETURN SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY WEST OF A
MARYVILLE...TO GALLATIN...TO CLINTON LINE.

STOFLET

In the hours before

Special weather statement, Jul 25, 12:05 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1205 AM CDT FRI JUL 25 2008

MOZ025-033-250530-
MACON-RANDOLPH-
1205 AM CDT FRI JUL 25 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN RANDOLPH AND SOUTHWESTERN
MACON COUNTIES UNTIL 1230 AM CDT...

AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CALLAO...OR 10 MILES WEST OF MACON...
MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  CAIRO AND 9 MILES NORTH OF HUNTSVILLE BY 1230 AM CDT.

THE TOWNS OF THOMAS HILL RES...EXCELLO AND JACKSONVILLE ARE ALSO IN
THE PATH OF THIS STORM.

21
Local storm report, Jul 25, 1:33 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 AM CDT FRI JUL 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      7 NE UNIONVILLE         40.55N 92.91W
07/25/2008                   PUTNAM             MO   LAW ENFORCEMENT

            STATE ROUTE 129 CLOSED AT SHOAL CREEK

&&

21
Local storm report, Jul 25, 2:17 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 AM CDT FRI JUL 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      4 ENE UNIONVILLE        40.50N 92.93W
07/25/2008                   PUTNAM             MO   LAW ENFORCEMENT

            STATE ROUTE Y CLOSED AT BLACKBIRD CREEK

&&

21
Local storm report, Jul 25, 2:33 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
233 AM CDT FRI JUL 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      KIRKSVILLE              40.20N 92.58W
07/25/2008                   ADAIR              MO   LAW ENFORCEMENT

            2-3 FEET OF WATER COVER APPROXIMETELY 30 ROADS THROUGHOUT
            THE CITY. MANY ROADS LEADING INTO THE CITY REMAIN
            IMPASSIBLE. 10-15 WATER RESCUES PERFORMED ALREADY.

&&

21
Local storm report, Jul 25, 2:51 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
251 AM CDT FRI JUL 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      2 ENE MACON             39.75N 92.44W
07/25/2008                   MACON              MO   LAW ENFORCEMENT

            BUSINESS 36 CLOSED NEAR SEWER AND BRUSH CREEK ON EAST
            SIDE OF MACON.

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:56 PM CDTFlash Flood WarningEAXAdair, Putnam6 hr
Jul 24, 10:38 PM CDTFlash Flood WarningEAXMacon11 hr
Jul 24, 10:46 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler59 hr
Jul 24, 10:56 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Sullivan6 hr
Jul 24, 11:21 PM CDTAreal Flood AdvisoryEAXMacon, Randolph6 hr
Jul 24, 11:33 PM CDTFlash Flood WarningEAXAdair, Sullivan10 hr
Jul 25, 12:11 AM CDTFlash Flood WarningEAXMacon, Randolph6 hr
Jul 25, 2:41 AM CDTRiver Flood WarningEAXAndrew, Nodaway9 hr
Jul 25, 3:57 AM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler6 hr
Jul 25, 7:36 AM CDTRiver Flood WarningEAXHoward20 hr
Jul 25, 9:43 AM CDTFlash Flood WarningEAXAdair, Macon, Putnam, Randolph, Schuyler, Sullivan6 hr
Jul 25, 2:53 PM CDTRiver Flood WarningEAXCarroll, Chariton8 days
Jul 25, 2:53 PM CDTRiver Flood WarningEAXBuchanan67 hr
Jul 25, 3:17 PM CDTAreal Flood WarningEAXAdair, Chariton, Daviess, Gentry, Grundy, Harrison and 8 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.